Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 80, NWS Lincoln, IL

June 11, 2018Clay County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 11, 2018, 6:14 PM CDT for Clay County, Richland County, Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2018, 6:14 PM CDT (23:14 UTC)
Expired
Jun 11, 2018, 7:00 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 59 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:54 PM CDTHAIL 13 S Clay City, IL
Jun 11, 7:05 PM CDTHAIL 1.56 Sse Clay City, IL
Jun 11, 7:10 PM CDTHAIL 1.754 S Clay City, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

559 
WUUS53 KILX 112314
SVRILX
ILC025-159-120000-
/O.NEW.KILX.SV.W.0080.180611T2314Z-180612T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
614 PM CDT MON JUN 11 2018

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Richland County in southeastern Illinois...
  Southeastern Clay County in south central Illinois...

* Until 700 PM CDT

* At 614 PM CDT, a severe thunderstorm was located over Schnell, or
  10 miles east of Flora, moving east at 15 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Clay City and Schnell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 3860 8816 3860 8837 3868 8841 3871 8829
      3861 8810 3857 8812 3857 8814
TIME...MOT...LOC 2314Z 279DEG 12KT 3863 8828 

HAIL...1.00IN
WIND...<50MPH
 
$$

Shimon
2 follow-up statements
546 
WWUS53 KILX 112337
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
637 PM CDT MON JUN 11 2018

ILC025-159-120000-
/O.CON.KILX.SV.W.0080.000000T0000Z-180612T0000Z/
Richland-Clay-
637 PM CDT MON JUN 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN RICHLAND AND SOUTHEASTERN CLAY COUNTIES...

At 637 PM CDT, a severe thunderstorm was located near Clay City, or 7
miles southeast of Flora, moving southeast at 15 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Clay City and Schnell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3860 8816 3860 8837 3868 8841 3871 8829
      3861 8810 3857 8812 3857 8814
TIME...MOT...LOC 2337Z 332DEG 14KT 3862 8836 

HAIL...1.00IN
WIND...<50MPH
 
$$

Shimon
137 
WWUS53 KILX 120000
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
700 PM CDT MON JUN 11 2018

ILC025-159-120009-
/O.EXP.KILX.SV.W.0080.000000T0000Z-180612T0000Z/
Richland-Clay-
700 PM CDT MON JUN 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RICHLAND AND
SOUTHEASTERN CLAY COUNTIES WILL EXPIRE AT 700 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3860 8816 3860 8837 3868 8841 3871 8829
      3861 8810 3857 8812 3857 8814
TIME...MOT...LOC 2359Z 279DEG 12KT 3861 8827 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:51 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 11, 2:51 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
251 PM CDT Mon Jun 11 2018

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 250 PM CDT Mon Jun 11 2018

Frontal boundary extends across southwestern counties this
afternoon with partly cloudy skies and temperatures in the 80s
southwest of the boundary and mostly cloudy conditions and temps
mostly in the 70s northeast of the front. Instability is limited
to the boundary and southwest. Chances of precip should be limited
north of the front until later this evening when weak wave
approaches after the main mid-level ridge axis gets east of the
area. Wave should induce a more southerly component to low level
flow and should allow moist/unstable air to overide cool air and
produce storms. Models are quite diverse regarding coverage and
intensity tonight and Tuesday. NAM Nest is most rubust with areas
of several inches forecast in some areas that received 3+ inches
from last night. Given precip water values (near 90 percentile for
mid-June) can not discount this entirely. With at least some
potential will be going with a small flash flood watch for areas
impacted yesterday that are close to the boundary.
&&

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 250 PM CDT Mon Jun 11 2018

Cold front should push through forecast area Tuesday with slightly
drier air and a lull in precip chances. Late in the week heights
build as flow becomes more meridonal and trough digs along the
west coast. Storm track should push north of the area with only
isolated storms expected within the ridge by the weekend. Abundant
sunshine and 850 mb temps around 20C will support temps into the
90s for the weekend with apparent temperatures topping 100.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1215 PM CDT Mon Jun 11 2018

Frontal boundary still in place across forecast area early this
afternoon with MVFR Cigs in place north of the front. Cigs have
been climbing over the past hour and starting to see more breaks
in GOES-16 Vis pix. However, with little changing with respect to
the very high precip water values and convergence along the
boundary, clouds will likely linger through the remainder of the
day possibly climbing to VFR before dropping again overnight. As
upglide over the front develops again overnight as low-level jet
intensifies, precip coverage should increase near the boundary
with the potential for lower vsbys in fog further north. Will
reflect vsbys as low as 3SM in terminals, but there is potential
for lower values toward 12z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 9 PM CDT this evening through Tuesday
afternoon for ILZ047-049>052-054-056-061-062-066>068-071>073.

&&

SHORT TERM...Barker
LONG TERM...Barker
AVIATION...Barker
Hazardous weather outlook, Jun 11, 3:44 PM CDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
344 PM CDT Mon Jun 11 2018

ILZ027>031-036>038-040>043-048-121100-
De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Peoria-
Schuyler-Stark-Tazewell-Woodford-
344 PM CDT Mon Jun 11 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible today and tonight across
parts of central Illinois. Severe storms are not expected, though
an isolated thunderstorm could have gusty winds and small hail
especially south of Peoria and Bloomington.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A few thunderstorms are still possible on Tuesday. The threat of
severe storms is low, however an isolated thunderstorm could have
gusty winds and small hail. There is a chance of thunderstorms
again on Thursday and Thursday night. Isolated thunderstorms are
again possible Saturday afternoon.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking in the upper 90s to near 100 degrees
from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-053-055-057-063-121100-
Champaign-Clark-Douglas-Edgar-Macon-Piatt-Vermilion-
344 PM CDT Mon Jun 11 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible today and tonight across
parts of central Illinois. Severe storms are not expected, though
an isolated thunderstorm could have gusty winds and small hail
especially south of Peoria and Bloomington.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A few thunderstorms are still possible on Tuesday. The threat of
severe storms is low, however an isolated thunderstorm could have
gusty winds and small hail. There is a chance of thunderstorms
again on Thursday and Thursday night. Isolated thunderstorms are
again possible Saturday afternoon.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking in the upper 90s to near 100 degrees
from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ047-049>052-054-056-061-062-066>068-071>073-121100-
Cass-Christian-Clay-Coles-Crawford-Cumberland-Effingham-Jasper-
Lawrence-Morgan-Moultrie-Richland-Sangamon-Scott-Shelby-
344 PM CDT Mon Jun 11 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible today and tonight across
parts of central Illinois. Most areas have received several inches
of rain in the last 24 to 36 hours, with isolated amounts from 4
to 6 inches. Any excessive rainfall over saturated ground would
rapidly result in runoff, increasing the flash flood threat.
Severe storms are not expected, though an isolated thunderstorm
could have gusty winds and small hail especially south of Peoria
and Bloomington.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A few thunderstorms are still possible on Tuesday. The threat of
severe storms is low, however an isolated thunderstorm could have
gusty winds and small hail. There is a chance of thunderstorms
again on Thursday and Thursday night. Isolated thunderstorms are
again possible Saturday afternoon.

Summerlike heat and humidity will return by the weekend, with
afternoon heat indices peaking in the upper 90s to near 100 degrees
from Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

HJS

In the hours before

Local storm report, Jun 11, 12:42 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1242 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TORNADO          3 SW CHAMPAIGN          40.08N 88.31W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            POSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES,
            AND TREES ON COPPER RIDGE ROAD. ...CORRECTED LOCATION...

&&

MILLER
Local storm report, Jun 11, 4:12 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TORNADO          3 SW CHAMPAIGN          40.08N 88.32W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            SURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER
            RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE
            TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT
            DISSIPATED AFTER 0.1 OF A MILE.

0219 PM     TORNADO          4 SSW CHAMPAIGN         40.07N 88.30W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            DAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND
            FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE
            TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR
            DAMAGING TREES.

&&

MILLER
Local storm report, Jun 11, 4:14 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
414 PM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  M56.00 MPH       TAZEWELL           IL   BROADCAST MEDIA

            DELAYED REPORT.

0117 PM     TSTM WND DMG     1 N DELAVAN             40.39N 89.54W
06/10/2018                   TAZEWELL           IL   PUBLIC

            REPORT OF PINE TREES SNAPPED.

0120 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  E60.00 MPH       TAZEWELL           IL   PUBLIC

0120 PM     TSTM WND DMG     2 SW BLOOMINGTON        40.46N 89.00W
06/10/2018                   MCLEAN             IL   NWS EMPLOYEE

            LARGE TREE LIMBS BLOWN DOWN.

0122 PM     TSTM WND DMG     1 ESE BLOOMINGTON       40.47N 88.96W
06/10/2018                   MCLEAN             IL   NWS EMPLOYEE

            NUMEROUS LARGE TREE LIMBS DOWN. LARGE LIMB DAMAGED A CAR.

0147 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
            STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
            DAMAGE.

0151 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
06/10/2018                   DE WITT            IL   EMERGENCY MNGR

            DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE
            WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.

0200 PM     TSTM WND DMG     LE ROY                  40.34N 88.76W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.

0205 PM     TSTM WND DMG     MANSFIELD               40.21N 88.51W
06/10/2018                   PIATT              IL   PUBLIC

            NUMEROUS TREES REPORTED DOWN.

0207 PM     TSTM WND DMG     4 NW FARMER CITY        40.29N 88.69W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS
            SINCE BEEN REMOVED.

0207 PM     TSTM WND DMG     1 W FARMER CITY         40.24N 88.66W
06/10/2018                   DE WITT            IL   EMERGENCY MNGR

            REPORT OF TREE DOWN ON POWER LINES AND A HOUSE.

0210 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/10/2018  E60.00 MPH       CHAMPAIGN          IL   EMERGENCY MNGR

0216 PM     TORNADO          3 SW CHAMPAIGN          40.08N 88.32W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            SURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER
            RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE
            TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT
            DISSIPATED AFTER 0.1 OF A MILE.

0219 PM     TORNADO          4 SSW CHAMPAIGN         40.07N 88.30W
06/10/2018                   CHAMPAIGN          IL   NWS STORM SURVEY

            DAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND
            FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE
            TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR
            DAMAGING TREES.

0220 PM     TSTM WND DMG     THOMASBORO              40.24N 88.19W
06/10/2018                   CHAMPAIGN          IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN

0220 PM     TSTM WND DMG     SW CHAMPAIGN            40.11N 88.26W
06/10/2018                   CHAMPAIGN          IL   BROADCAST MEDIA

            POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
            ROADS. TIME ESTIMATED BY RADAR.

0223 PM     TSTM WND DMG     1 SE SAVOY              40.05N 88.24W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            13 POWER POLES BLOWN DOWN AT THE INTERSECTION OF COUNTY
            ROAD 1200E AND 1100N. FROM COUNTY EMA.

0225 PM     TSTM WND DMG     3 SW CHAMPAIGN          40.08N 88.32W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL
            AS SOME DAMAGE TO HOUSES.

0230 PM     TSTM WND DMG     PHILO                   40.00N 88.16W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.

0230 PM     TSTM WND DMG     PHILO                   40.00N 88.16W
06/10/2018                   CHAMPAIGN          IL   CO-OP OBSERVER

            A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.

0233 PM     TSTM WND DMG     2 WNW PHILO             40.01N 88.20W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN
            CROPS. TIME ESTIMATED BY RADAR.

0233 PM     TSTM WND DMG     3 ESE PHILO             39.98N 88.11W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND
            CROPS. TIME ESTIMATED BY RADAR.

0240 PM     TSTM WND DMG     2 N VILLA GROVE         39.89N 88.16W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY
            ROAD 100 AND 130.

0249 PM     HAIL             JAMAICA                 39.98N 87.80W
06/10/2018  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

0253 PM     TSTM WND DMG     GEORGETOWN              39.98N 87.64W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE.
            TIME ESTIMATED BY RADAR.

0258 PM     TSTM WND GST     2 N ARCOLA              39.71N 88.30W
06/10/2018  E60.00 MPH       DOUGLAS            IL   TRAINED SPOTTER

0300 PM     TSTM WND DMG     2 SW DANVILLE           40.12N 87.65W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM
            SOUTHWEST OF DANVILLE TO GEORGETOWN.

0300 PM     TSTM WND DMG     2 N GEORGETOWN          40.01N 87.64W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORTS OF POWER POLES AND LINES DOWN.

0305 PM     TSTM WND DMG     BROADLANDS              39.91N 88.00W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED
            DOWNED AT 2ND AND 3RD STREETS.

0309 PM     TSTM WND DMG     TOLEDO                  39.27N 88.24W
06/10/2018                   CUMBERLAND         IL   TRAINED SPOTTER

            LARGE TREE UPROOTED ON EAST JACKSON STREET.

0310 PM     TSTM WND DMG     1 S HARRISTOWN          39.83N 89.06W
06/10/2018                   MACON              IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN ON MERIDIAN STREET NORTH OF OLD
            ROUTE 36. FROM COUNTY SHERIFF.

0323 PM     TSTM WND GST     DECATUR AIRPORT         39.83N 88.87W
06/10/2018  M53.00 MPH       MACON              IL   ASOS

0327 PM     TSTM WND DMG     9 SE PARIS              39.52N 87.57W
06/10/2018                   EDGAR              IL   BROADCAST MEDIA

            LARGE TREE LIMBS BLOWN DOWN

0337 PM     TSTM WND DMG     SIDNEY                  40.02N 88.07W
06/10/2018                   CHAMPAIGN          IL   EMERGENCY MNGR

            THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
            BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
            TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
            EMERGENCY MANAGER.

0442 PM     HAIL             BEARDSTOWN              40.01N 90.43W
06/10/2018  M1.75 INCH       CASS               IL   BROADCAST MEDIA

            PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
            BROADCAST MEDIA.

&&

MILLER
Special weather statement, Jun 11, 5:57 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Lincoln IL
557 PM CDT MON JUN 11 2018

ILZ054-061-112345-
Moultrie-Shelby-
557 PM CDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY COUNTY UNTIL
645 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm over
Windsor, or 9 miles east of Shelbyville, moving southeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Windsor, Stewardson, Strasburg, Sigel, Trowbridge and Wolf Creek
State Park.

This includes Interstate 57 between mile markers 169 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3946 8876 3951 8860 3937 8847 3922 8847
      3922 8859
TIME...MOT...LOC 2257Z 328DEG 18KT 3945 8864

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:30 PM CDTFlash Flood WatchILXCass, Christian, Clark, Clay, Coles, Crawford and 13 more14 hr
Jun 10, 8:38 PM CDTRiver Flood WarningILXVermilion24 hr
Jun 10, 10:37 PM CDTSpecial Weather StatementILXMorgan38 min
Jun 10, 11:41 PM CDTSpecial Weather StatementILXChristian49 min
Jun 11, 12:35 AM CDTSpecial Weather StatementILXShelby40 min
Jun 11, 12:53 AM CDTSpecial Weather StatementILXSangamon52 min
Jun 11, 2:17 AM CDTAreal Flood AdvisoryILXCass, Christian, Morgan, Sangamon6 hr
Jun 11, 2:35 AM CDTFlash Flood WarningILXMorgan, Sangamon5 hr
Jun 11, 3:01 AM CDTSpecial Weather StatementILXCass44 min
Jun 11, 3:10 AM CDTFlash Flood WarningILXChristian, Moultrie, Shelby6 hr
Jun 11, 4:05 AM CDTSpecial Weather StatementILXSangamon55 min
Jun 11, 9:05 AM CDTAreal Flood WarningILXChristian, Shelby3 hr
Jun 11, 11:07 AM CDTRiver Flood WarningILXCrawford, Jasper5 days
Jun 11, 11:07 AM CDTRiver Flood WarningILXLawrence9 days
Jun 11, 2:57 PM CDTFlash Flood WatchILXCass, Christian, Clark, Clay, Coles, Crawford and 13 more21 hr
Jun 11, 5:57 PM CDTSpecial Weather StatementILXShelby48 min
Jun 11, 6:08 PM CDTSevere Thunderstorm WarningILXShelby52 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.